# SDR UALA2011022100870

- Difficulty date: February 21, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 51,275 hours, 6,190 cycles
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN ELECTRICAL ODOR IN AREA OF ROWS 19 TO 26.   CREW SELECTED DOOR 2 AREA GALLEY POWER SWITCH TO OFF AND ODOR CLEARED.  CLEANED OVEN SURFACE. OPERATED ALL GALLEY EQUIPMENT, NO ODOR NOTED.
